# SDR CA961007022

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002A12
- Engine: Ge CF341A
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Elbow Fitting
- Part number: MS21908D4
- Condition: Cracked
- Location: Nr 3 Hyd Sys
- Part time: 4,648 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) #3 SYSTEM HYDRAULIC BULKHEAD FITTING REAR OF VERTICAL STABILIZER REAR SPAR, BOTTOM PCV FOUND CRACKED ELBOW FITTING. REPLACED WITH STAINLESS FITTING.
